# SDR VNAA0703016

- Difficulty date: March 23, 2007
- Submitted: April 6, 2007
- Operation: Air carrier
- Aircraft: N226JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7895
- Aircraft time: 7,426 hours, 7,543 cycles
- Engine: Ge CF343B1
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Odor
- Location: Lavatory
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL ODOR COMING FROM THE LAVATORY AREA.  MAINTENANCE INSPECTED THE LAV AND SURROUNDING AREA INCLUDING OPS TESTING THE LAV LIGHT IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPS TEST GOOD, NO DEFECTS NOTED AT THIS TIME.  MAINTENANCE INSPECTED AND FOUND INSULATION NEAR THE LAV LIGHT BALLAST.  MAINTENANCE RE-POSITIONED THE INSULATION NEAR BALLAST.  IN ADDITION, MAINTENANCE FOUND THE LAV STUFFED WITH HAND TOWELS.  MAINTENANCE REMOVED TOWELS, SERVICED LAVATORY AND PERFORMED OPS TEST OF LAV WASTE DISPOSAL SYSTEM IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR SERVICE.
